MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 5.0 MM 8 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 5.0 MM 8 MM; DENTAL IMPLANT
Catalog Number 1993
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A2: patient age is not provided / unknown.A4: patient weight is not provided / unknown.E1: initial reporter¿s title is not provided / unknown.G4: additional 510(k) number is k962106.
 
Event or Problem Description
It was reported that the implant mount did not come off.Replaced with a different implant.Tooth site # 27.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Zimvie received one (1) 1993, (impl twist mp-1 5.0 mm 8 mm) for evaluation.Visual evaluation / functional test was performed, implant shows slight wear however mount was able to disengage from implant as intended.No malfunction.Dhr review was completed for the subject lot number 2022120063.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022120063 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: functional: does not disengage/release a definitive root cause could not be determined since device malfunction did not occur.The reported event was unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.The mount was able to disengage from implant as intended.The coob / event were unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
IMPL TWIST MP-1 5.0 MM 8 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19967300
Report Number0002023141-2024-02685
Device Sequence Number12986196
Product Code DZE
UDI-Device Identifier00889024013162
UDI-Public(01)00889024013162(17)280227(10)2022120063
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1993
Device Lot Number2022120063
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic